# SDR FDEA201307131560

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N559063
- Condition: Corroded
- Location: Bs 1600-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT ANGLE IS CORRODED LBL 58 BS 1600 TO 1640.  REPAIRED IAW EA 757-5361-16-F4310.  MAJOR  REPAIR.
